Apap Intense x 10 tablets

US Pharmacia


£12.99 £20.00




Apap Intense contains two active substances - paracetamol (500 mg) and ibuprofen (200 mg). It is a drug to be used in situations that require the use of a preparation with a stronger analgesic effect. The drug for adults.

Composition of Apap Intense:

Active substances: ibuprofen and paracetamol. One coated tablet contains 200 mg of ibuprofen and 500 mg of paracetamol as well as excipients - tablet core: corn starch, crospovidone (type A), colloidal anhydrous silica, povidone K-30, starch, gelatinized maize, talc, stearic acid; shell - polyvinyl alcohol, talc, macrogol 3350, titanium dioxide (E171).

Apap Intense Action:

Apap Intense contains two active substances - paracetamol and a drug belonging to the group of non-steroidal anti-inflammatory drugs, i.e. ibuprofen. This combination provides a greater analgesic effect than paracetamol or ibuprofen only drugs. Additionally, the preparation has antipyretic and anti-inflammatory properties (thanks to the ibuprofen content). The drug is indicated for short-term use in the treatment of mild to moderate pain and fever.

Application:
Apap Intense indicated for acute use in the treatment of mild or moderate pain (migraine, headache, back pain, toothache, rheumatic pain, muscle pain, menstrual pain, pain associated with mild forms of arthritis, colds, flu, sore throat) and fever. Only for people over 18 years of age.

Additional information:
Store the product out of reach of children at room temperature. It is recommended to protect against the effects of moisture and light. Do not use simultaneously with other drugs that contain paracetamol and with non-steroidal anti-inflammatory drugs. Women who plan to become pregnant, are pregnant or breastfeeding, should consult their doctor about the possibility of using the drug, and in the first two trimesters, if the doctor recommends the use of the drug, special care should be taken. In the third trimester, the use of the drug is contraindicated.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use if you are allergic to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use simultaneously with other drugs that contain paracetamol. Do not use simultaneously with analgesics, e.g. ibuprofen or acetylsalicylic acid in high doses (over 75 mg daily) or with other non-steroidal anti-inflammatory drugs, including cyclooxygenase-2 (COX-2) inhibitors. Do not use in case of current or past ulceration or bleeding in the stomach or duodenum. Do not use in case of blood coagulation disorders. Do not use in case of heart, liver or kidney failure. Do not use in the third trimester of pregnancy.

Apap Intense side effects:

Some people may experience side effects while taking the drug. If you experience the following symptoms, stop taking the drug and contact your doctor: heartburn, indigestion, symptoms of gastrointestinal bleeding (severe abdominal pain, bloody vomiting, vomiting containing dark-colored particles resembling coffee grounds, blood in the stool, black tarry stools) , symptoms of meningitis (stiff neck, headache, feeling or being sick, fever or confusion), symptoms of a severe allergic reaction (swelling of the face, tongue or throat, difficulty breathing, worsening of asthma), severe DRESS syndrome (skin rash, fever, swollen lymph nodes and increase in eosinophils) (frequency not known). Other possible side effects: common: stomach ache or malaise, nausea or vomiting, diarrhea, increased levels of liver enzymes (shown in blood tests); uncommon: headache and dizziness, wind and constipation, rash, swelling of the face, reduction in red blood cells or increase in platelets; very rare: reduction in blood cells (manifested by sore throat, mouth ulcers, flu-like symptoms, severe fatigue, unexplained bleeding, bruising and nosebleeds), visual disturbances, ringing in the ears, spinning sensation, confusion, depression, hallucinations, fatigue general feeling of being unwell, severe skin reactions (including blistering), high blood pressure, water retention, liver problems (yellowing of the skin and whites of the eyes), kidney problems (increased or decreased urination, swelling of the legs), heart failure (shortness of breath, swelling); Not known: a red, scaly rash with lumps under the skin and blisters, mainly around the skin folds, on the trunk and arms, with fever in the early stages of therapy (acute generalized exanthema). If such symptoms occur, stop taking the medicine and seek medical attention immediately. There is a slightly increased risk of heart attack or stroke taking this medicine. with fever in the early stages of therapy (acute generalized pustular eruption). If such symptoms occur, stop taking the medicine and seek immediate medical attention. There is a slightly increased risk of heart attack or stroke taking this medicine. with fever in the early stages of therapy (acute generalized pustular eruption). If such symptoms occur, stop taking the medicine and seek immediate medical attention. There is a slightly increased risk of heart attack or stroke taking this medicine.

Dosage of Apap Intense tablets:

Use the drug as directed by your doctor or according to the instructions on the leaflet. The drug is for short-term use only. If symptoms persist or worsen, and if you need to take this medicine for more than three days, contact your doctor. The lowest effective dose should be taken for the shortest possible time necessary to relieve symptoms, in this way the risk of side effects can be minimized. Take the tablets orally, using the drug with a meal reduces the risk of side effects. Adults: take one tablet three times a day, with a 6-hour break between each dose. If symptoms persist after taking one tablet, two tablets may be taken. but not more often than three times a day (6 hours between consecutive doses). Maximum daily dose: 6 tablets (1200 mg ibuprofen, 3000 mg paracetamol). There is no need to reduce the doses in the elderly, as this group is more prone to side effects, so caution is advised.